• Users Online: 1515
  • Home
  • Print this page
  • Email this page
BRIEF COMMUNICATION
Year : 2011  |  Volume : 59  |  Issue : 1  |  Page : 47-48

Spectral domain optical coherence tomography features of multiple subfoveal retinal pigment epithelial tears after intravitreal bevacizumab


Department of Ophthalmology, University of Florida-College of Medicine, Jacksonville, Florida, USA

Correspondence Address:
Kakarla V Chalam
Department of Ophthalmology, University of Florida, Jacksonville, 580 West Eighth St, Jacksonville, FL-322 09
USA
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0301-4738.73712

Rights and Permissions

Retinal pigment epithelial (RPE) tear has been described to occur spontaneously, after laser photocoagulation and in recent times, after intravitreal injection of anti-vascular endothelial growth factor (VEGF) agents. In the latter case, the rapid contraction of the choroidal vascular membrane underneath a serous RPE detachment is believed to be the underlying cause. Preservation of good visual acuity after the occurrence of RPE tear with continued use of intravitreal VEGF agents has been reported. In this case report, we describe the occurrence of multiple RPE tears with the use of intravitreal bevacizumab and also correlate the preservation of visual acuity with features seen on spectral domain optical coherence tomography.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3783    
    Printed77    
    Emailed0    
    PDF Downloaded201    
    Comments [Add]    
    Cited by others 5    

Recommend this journal